American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N69) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Kevin Ford, Mizan R. Khan and Igor E. Shparlinski. Geometric properties of points on modular hyperbolas. Proc. Amer. Math. Soc. 138 (2010) 4177-4185. MR 2680044.
Abstract, references, and article information   
View Article: PDF

[2] Pieter Moree. On the distribution of the order over residue classes. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 121-128. MR 2263073.
Abstract, references, and article information   
View Article: PDF

[3] Christian Elsholtz. The distribution of sequences in residue classes. Proc. Amer. Math. Soc. 130 (2002) 2247-2250. MR 1896404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Francesco Pappalardi. On the exponent of the ideal class group of ${\bf Q}(\sqrt{-d})$ . Proc. Amer. Math. Soc. 123 (1995) 663-671. MR 1233979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Ram Murty. Finitely generated groups (mod $p$) . Proc. Amer. Math. Soc. 122 (1994) 37-45. MR 1195485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eric Bach and Lorenz Huelsbergen. Statistical evidence for small generating sets . Math. Comp. 61 (1993) 69-82. MR 1195432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francis J. Rayner. Weak uniform distribution for divisor functions. II . Math. Comp. 51 (1988) 331-337. MR 942160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francis J. Rayner. Weak uniform distribution for divisor functions. I . Math. Comp. 50 (1988) 335-342. MR 917839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen D. Cohen. Consecutive primitive roots in a finite field. II . Proc. Amer. Math. Soc. 94 (1985) 605-611. MR 792270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen D. Cohen. Consecutive primitive roots in a finite field . Proc. Amer. Math. Soc. 93 (1985) 189-197. MR 770516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. W. Lenstra. Divisors in residue classes . Math. Comp. 42 (1984) 331-340. MR 726007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. M. Vinogradov. On a general theorem concerning the distribution of the residues and non-residues of powers . Trans. Amer. Math. Soc. 29 (1927) 209-217. MR 1501384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1